Notre Dame Journal of Formal Logic

Two systems of presupposition logic.

J. M. Bell and Lloyd Humberstone

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 18, Number 3 (1977), 321-339.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888006

Digital Object Identifier
doi:10.1305/ndjfl/1093888006

Mathematical Reviews number (MathSciNet)
MR0505234

Zentralblatt MATH identifier
0254.02018

Subjects
Primary: 02C05
Secondary: 02A05 02C10

Citation

Humberstone, Lloyd; Bell, J. M. Two systems of presupposition logic. Notre Dame J. Formal Logic 18 (1977), no. 3, 321--339. doi:10.1305/ndjfl/1093888006. https://projecteuclid.org/euclid.ndjfl/1093888006


Export citation